Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hair loss
    avatar
    Wednesday69 posted:
    I was wondering if aspartame has been linked to hair loss in women. I have started in taking more diet coke and have starting lossing my hair faster than normal. It's the only real change in diet and hair care products.
    Reply
     
    avatar
    susiemargaret responded:
    hello, W --

    you may get more responses if you repost this Q in either or both of --

    -- the "skin problems and treatments" exchange, http://exchanges.webmd.com/skin-problems-and-treatments-exchange , or

    -- the "skin and beauty exchange," http://exchanges.webmd.com/skin-and-beauty-exchange .

    -- susie margaret


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.